# SDR 2016F00151

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N68010
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1243
- Aircraft time: 35,673 hours
- Engine: Pwa R985*
- Engine time: 10,184 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 39288
- Condition: Broken
- Location: Nr 8 Cylinder
- Part time: 609 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, ENGINE LOST PARTIAL POWER. PILOT TURNED AROUND TO RETURNED, COULD NOT MAINTAIN ALTITUDE, AND LANDED.  DURING TAXIING THE ENGINE DIED. PILOT NEVER TRIED TO RESTART ENGINE AND THE AIRCRAFT WAS TOWED.  NO VISIBLE DAMAGE TO THE AIRCRAFT. INVESTIGATION FOUND THE NR 8 CYLINDER EXHAUST VALVE PUSHROD BROKEN AT ROCKER ARM END. THE PUSHROD WAS REPLACED AND THE ENGINE IS RUNNING GOOD.
